# SDR IPXA2020060156029

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 60,819 hours, 20,198 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T200129
- Part serial: 000642
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR HAS TWO PUNCTURES IN UPPER SKIN.  REPAIRED IAW EO 5520-76643-A.
